zbMATH — the first resource for mathematics

Lyapunov modular functions. (English) Zbl 1096.28005
The paper is related to the classical theorem of Lyapunov which says that an \(R^n\)-valued atomless \(\sigma\)-additive measure on a \(\sigma\)-algebra has a convex range. G. Knowles [SIAM J. Control 13, 294–303 (1974; Zbl 0302.49005)] generalized this theorem for non-injective measures with values in locally convex spaces. P. de Lucia and J. D. M. Wright [Rend. Circ. Mat. Palermo, II. Ser. 40, No. 3, 442–452 (1991; Zbl 0765.28011)] introduced the concept of convexity in topological groups and – with suitable modification of the definition of non-injectivity – transferred Knowles result to the case of group-valued measures. In the main result of the paper under review, this theorem of de Lucia and Wright is generalized for modular functions on complemented lattices.
Reviewer: Hans Weber (Udine)
28B05 Vector-valued set functions, measures and integrals
06C15 Complemented lattices, orthocomplemented lattices and posets
PDF BibTeX Cite
Full Text: DOI
[1] Armstrong T. E., Prikry K.,Liapounoff’s theorem for nonatomic, finitely-additive, bounded, finite-dimensional, vector-valued measures, Trans. Amer. Math. Soc.,266 no. 2 (1981), 499–514. · Zbl 0518.28005
[2] Avallone A.,Liapunov theorem for modular functions, Internat. J. Theoret. Phys.,34, no. 8 (1995), 1197–1204. · Zbl 0841.28007
[3] Avallone A.,Nonatomic vector-valued modular functions, Annal. Soc. Math. Polon. Series I: Comment. Math.,XXXIX (1999), 37–50. · Zbl 0987.28012
[4] Avallone A., Lepellere M. A.,Modular functions: Uniform boundedness and compactness, Rend. Circ. Mat. Palermo,47 (1998), 221–264. · Zbl 0931.28009
[5] Beltrametti E. G., Cassinelli G.,The logic of quantum mechanics, Addison-Wesley Publishing Co., Reading, Mass., 1981. · Zbl 0491.03023
[6] Birkhoff G.,Lattice theory, Third edition, AMS Providence, R.I., 1967. · Zbl 0153.02501
[7] Candeloro D., Martellotti A.,On the range of a vector measure, Atti Sem. Mat. Fis. Univ. Modena,28 no. 1 (1979), 102–111.
[8] De Lucia P., Maitland Wright J. D.,Group-valued measure with the Lyapunoff property, Rendic. Circ. Mat. Palermo,40 (1991), 442–452. · Zbl 0765.28011
[9] Diestel J., Uhl J. J.,Vector measures, Mathematical Surveys, No. 15. American Mathematical Society, Providence, R.I., 1977. · Zbl 0369.46039
[10] Epstein L. G., Zhang G. J.,Subjective probabilities on subjectively unambiguous events, Econometrica,69 no. 2 (2001), 265–306. · Zbl 1020.91048
[11] Gratzer G.,General lattice theory, pure and Applied Mathematics Series. Academic Press, 1978.
[12] Fleischer I., Traynor T.,Equivalence of group-valued measure on an abstract lattice, Bull. Acad. Pol. Sci.,28 (1980), 549–556. · Zbl 0514.28004
[13] Kadets V. M.,Remark on the Liapunov theorem on vector measures, Funct. Anal. and Appl.,25 (1991), 295–297. · Zbl 0762.46031
[14] Knowles G.,Liapunov vector measures, S.I.A.M. J. Control,13 (1974), 294–303.
[15] F. Maeda F.,Kontinuierliche Geometrien, Springer-Verlag, 1958.
[16] Maeda F., Maeda S.,Theory of symmetric lattices, Springer-Verlag (1970) · Zbl 0219.06002
[17] Marinacci M.,A uniqueness theorem for convex-ranged probabilities, Decis. Econ. Finance,23 no. 2 (2000), 121–132. · Zbl 0987.28002
[18] Ptak P., Pulmannova S.,Orthomodular structures as quantum logics, Kluwer Acad. Publ., 1991.
[19] Traynor T.,Modular functions and their FrĂ©chet-Nikodym topologies, Lect. Notes in Math.,1089 (1984), 171–180. · Zbl 0576.28014
[20] Uhl J. J.,The range of a vector-valued measure, Proc. Amer. Math. Soc.,23 (1969), 158–163. · Zbl 0182.46903
[21] Volkmer H., Weber H.,Der Wertebereich atomloser Inhalte, Arch. Math. (Basel),40 no. 5 (1983)s, 464–474.
[22] Weber H.,Uniform Lattices I: A generalization of topological Riesz space and topological Boolean rings; Uniform lattices II, Ann. Mat. Pura Appl.,160 (1991), 347–370 and165 (1993), 133–158. · Zbl 0790.06006
[23] Weber H.,On modular functions, Funct. et Approx.,XXIV (1996), 35–52. · Zbl 0887.06011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.